# SDR DALA2023021301111

- Difficulty date: February 6, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 104,810 hours, 14,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EXIT SIGN AT LOWER LOBE F/A REST SEAT INOP. CORRECTIVE ACTION: R/R EXIT SIGN LIGHT AT LOWER LOBE IN CREW REST. OPS NORMAL. (4138018)
